Problème de Plateau complexe dans les variétés kählériennes
[Complex Plateau problem in Kähler manifolds]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 2, pp. 169-209.

The “complex Plateau problem” (or “boundary problem”) in a complex manifold X is the problem of characterizing the real submanifolds Γ of X which are boundaries of analytic subvarieties of XΓ. Our principal result treats the case X=U×ω where U is a connected complex manifold and ω is a disk-convex Kähler manifold. As a consequence, we obtain results of Harvey-Lawson [19], Dolbeault-Henkin [12] and Dinh [10]. We also give a generalization of Hartogs-Levi and Hartogs-Bochner theorems. Finally, we prove that a strictly pseudoconvex CR structure embeddable in a disk-convex Kähler manifold is embeddable in n if and only if it has a non constant CR function.

L’étude du « problème de Plateau complexe » (ou « problème du bord ») dans une variété complexe X consiste à caractériser les sous-variétés réelles Γ de X qui sont le bord de sous-ensembles analytiques de XΓ. Notre principal résultat traite le cas X=U×ωU est une variété complexe connexe et ω est une variété kählérienne disque convexe. Comme conséquence, nous obtenons des résultats de Harvey-Lawson [19], Dolbeault-Henkin [12] et Dinh [10]. Nous obtenons aussi une généralisation des théorèmes de Hartogs-Levi et Hartogs-Bochner. Finalement, nous montrons qu’une structure CR strictement pseudo-convexe plongeable dans une variété kählérienne disque-convexe est plongeable dans n si et seulement si elle admet une fonction CR non constante.

DOI: 10.24033/bsmf.2417
Classification: 32F25,  32F40,  32D15,  32C30
Keywords: boundary problem, complex plateau problem, kähler manifold, Hartogs type extension, CR embedding, CR structure
@article{BSMF_2002__130_2_169_0,
     author = {Sarkis, Fr\'ed\'eric},
     title = {Probl\`eme de {Plateau} complexe dans les~vari\'et\'es k\"ahl\'eriennes},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {169--209},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {2},
     year = {2002},
     doi = {10.24033/bsmf.2417},
     zbl = {1017.32013},
     mrnumber = {1924540},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2417/}
}
TY  - JOUR
AU  - Sarkis, Frédéric
TI  - Problème de Plateau complexe dans les variétés kählériennes
JO  - Bulletin de la Société Mathématique de France
PY  - 2002
DA  - 2002///
SP  - 169
EP  - 209
VL  - 130
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2417/
UR  - https://zbmath.org/?q=an%3A1017.32013
UR  - https://www.ams.org/mathscinet-getitem?mr=1924540
UR  - https://doi.org/10.24033/bsmf.2417
DO  - 10.24033/bsmf.2417
LA  - fr
ID  - BSMF_2002__130_2_169_0
ER  - 
%0 Journal Article
%A Sarkis, Frédéric
%T Problème de Plateau complexe dans les variétés kählériennes
%J Bulletin de la Société Mathématique de France
%D 2002
%P 169-209
%V 130
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2417
%R 10.24033/bsmf.2417
%G fr
%F BSMF_2002__130_2_169_0
Sarkis, Frédéric. Problème de Plateau complexe dans les variétés kählériennes. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 2, pp. 169-209. doi : 10.24033/bsmf.2417. http://www.numdam.org/articles/10.24033/bsmf.2417/

[1] H. Alexander - « Polynomial approximation and hulls in sets of finite linear measure in n », Amer. J. Math. 93 (1971), p. 65-74. | MR | Zbl

[2] -, « Holomorphic chains and the support hypothesis conjecture », J. Amer. Math. Soc. 10 (1997), p. 123-138. | MR | Zbl

[3] A. Andreotti & Y. Siu - « Projective embedding of pseudoconcave space », Ann. Scuola Norm. Sup. Pisa 24 (1970), no. 3, p. 231-278. | Numdam | MR | Zbl

[4] D. Barrett - « A remark on the global embedding problem for three-dimensional CR manifolds », Proc. Amer. Math. Soc. 102 (1988), no. 4, p. 888-892. | MR | Zbl

[5] E. Bishop - « Condition for the analyticity of certain sets », Michigan Math. J. 482 (1964), p. 289-304. | MR | Zbl

[6] L. Boutet De Monvel - « Intégration des équations de Cauchy-Riemann induites formelles, exposé IX », Séminaire Goulaouic-Lions-Schwartz, 1974-1975. | Zbl

[7] E. Chirka - Complex Analytic Sets, Kluwer Academic Publishers Group, Dordrecht, 1989. | MR | Zbl

[8] T. Dinh - « Enveloppe polynomiale d'un compact de longueur finie et chaînes holomorphes à bord rectifiable », Acta Math. 180 (1998), no. 1, p. 31-67. | MR | Zbl

[9] -, « Orthogonal measures on the boundary of a Riemann surface and polynomial hull of compacts of finite length », J. Funct. Anal. 157 (1998), p. 624-649. | MR | Zbl

[10] -, « Problème du bord dans l'espace projectif complexe », Ann. Inst. Fourier 45 (1998), no. 5, p. 1483-1512. | EuDML | Numdam | MR | Zbl

[11] -, « Sur la caractérisation du bord d'une variété complexe dans l'espace projectif », Bull. Soc. Math. France 127 (1999), p. 519-539.

[12] P. Dolbeault & G. Henkin - « Chaînes holomorphes de bord donné dans un ouvert q-concave de P n », Bull. Soc. Math. France 125 (1997), p. 383-445. | EuDML | Numdam | MR | Zbl

[13] E. Falbel - « Non-embeddable CR-manifolds and surface singularities », Invent. Math. 108 (1992), p. 49-65. | EuDML | Zbl

[14] H. Federer - Geometric Measure Theory, Grundlehren Math. Wiss., vol. 153, Springer-Verlag, New York, 1969. | MR | Zbl

[15] H. Grauert - « On the Levi's problem and the embedding of real-analytic manifolds », Ann. of Math. 68 (1958), p. 460-472. | MR | Zbl

[16] -, Sheaf-theorical methods in complex analysis, Several complex variables VII, Springer-Verlag, Berlin, 1994. | MR | Zbl

[17] R. Harvey - « Holomorphic chains and their boundaries », Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975), Amer. Math. Soc., 1977, p. 309-382. | MR | Zbl

[18] R. Harvey & B. Lawson - « On boundaries of complex analytic varieties, I », Ann. of Math. 102 (1975), p. 233-290. | MR | Zbl

[19] -, « On boundaries of complex analytic varieties, II », Ann. of Math. 106 (1977), p. 213-238. | MR | Zbl

[20] R. Harvey & B. Shiffman - « A characterization of holomorphic chains », Ann. of Math. 99 (1974), no. 2, p. 553-587. | MR | Zbl

[21] G. Henkin - « H. Lewy's equation and analysis on pseudoconvex manifolds », Uspehi. Mat. Nauk. 32 (1977), no. 3 (195), p. 57-118, 247. | MR | Zbl

[22] S. Ivashkovich - « The Hartogs-type extension theorem for meromorphic maps into compact Kähler manifolds », Invent. Math. 109 (1992), p. 47-54. | EuDML | MR | Zbl

[23] -, « Complex Plateau problem in non Kähler manifolds », Ann. Polon. Math. 70 (1998), p. 131-143. | EuDML | MR | Zbl

[24] B. Jöricke - « Some remarks concerning holomorphically convexe hulls and envelopes of holomorphy », Math. Z. 218 (1995), p. 143-157. | EuDML | MR | Zbl

[25] M. Kato - « Compact complex surfaces containing global strongly pseudoconvex hypersurfaces », Tôhoku Math. J. 31 (1979), p. 537-547. | MR | Zbl

[26] J. King - « The currents defined by analytic varieties », Acta Math. 127 (1971), p. 185-220. | MR | Zbl

[27] J. Kohn - « Several complex variables from the point of view of linear partial differential equations », Proc. Sympos. Pure Math. XXX, Part 1 (1975), p. 215-237. | MR | Zbl

[28] M. Lawrence - « Polynomial hulls of sets of finite length in strictly convexe boundaries, manuscript ».

[29] N. Mihalache - « Voisinages de Stein pour les surfaces de Riemann avec bord immergées dans l'espace projectif », Bull. Sci. Math. 120 (1996), no. 4, p. 397-404. | MR | Zbl

[30] E. Porten - « A Hartogs-Bochner type theorem for continuous CR-mappings », manuscript, 1996.

[31] H. Rossi - « Attaching analytic spaces to an analytic space along a pseudoconcave boundary », Proc. Conf. Complex Analysis, Springer, Berlin, 1965, p. 242-256. | MR | Zbl

[32] -, « Homogeneous strongly pseudoconvex hypersurfaces », Rice Univ. Studies 59 (1973), no. 1, p. 131-145. | MR | Zbl

[33] F. Sarkis - « CR-meromorphic extension and the non-embedding of the Andreoti-Rossi CR-structure in the projective space », Int. J. Math. 10 (1999), p. 897-915. | MR | Zbl

[34] -, « Problème du bord dans es variétés kählériennes et extension des fonctions CR-méromorphes », Thèse, Université Paris VI, 1999.

[35] B. Shiffman - « Complete characterization of holomorphic chains of codimension one », Math. Ann. 274 (1986), p. 233-256. | EuDML | MR | Zbl

[36] Y. Siu - « Every Stein Subvariety Admits a Stein Neighborhood », Invent. Math. 38 (1976), p. 89-100. | EuDML | MR | Zbl

[37] G. Stolzenberg - « Uniform approximation on smooth curves », Acta Math. 115 (1966), p. 185-198. | MR | Zbl

[38] J. Trépreau - « Sur la propagation des singularités dans les variétés CR », Bull. Soc. Math. France 118 (1990), p. 403-450. | EuDML | Numdam | MR | Zbl

[39] J. Wermer - « The hull of a curve in n », Ann. of Math. 68 (1958), p. 550-561. | MR | Zbl

Cited by Sources: